A note on strictly cyclic shifts on .
Fricke, Gerd H. (1978)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Fricke, Gerd H. (1978)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Jafari, F., Raposa, R. (1999)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Bourhim, A. (2003)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Béla Nagy (2013)
Studia Mathematica
Similarity:
Two characterizations of the reductivity of a cyclic normal operator in Hilbert space are proved: the equality of the sets of cyclic and *-cyclic vectors, and the equality L²(μ) = P²(μ) for every measure μ equivalent to the scalar-valued spectral measure of the operator. A cyclic subnormal operator is reductive if and only if the first condition is satisfied. Several consequences are also presented.
Froelich, John, Mathes, Ben (1995)
The New York Journal of Mathematics [electronic only]
Similarity:
R. G. Douglas, H. S. Shapiro, A. L. Shields (1970)
Annales de l'institut Fourier
Similarity:
The operator of multiplication by on the Hardy space of square summable power series has been studied by many authors. In this paper we make a similar study of the adjoint operator (the “backward shift”). Let denote the cyclic subspace generated by , that is, the smallest closed subspace of that contains . If , then is called a cyclic vector for . Theorem : is a cyclic vector if and only if there is a function , meromorphic and of bounded Nevanlinna...
Erdal Karapınar, Salvador Romaguera, Kenan Taş (2013)
Open Mathematics
Similarity:
We prove a fixed point theorem for cyclic orbital generalized contractions on complete metric spaces from which we deduce, among other results, generalized cyclic versions of the celebrated Boyd and Wong fixed point theorem, and Matkowski fixed point theorem. This is done by adapting to the cyclic framework a condition of Meir-Keeler type discussed in [Jachymski J., Equivalent conditions and the Meir-Keeler type theorems, J. Math. Anal. Appl., 1995, 194(1), 293–303]. Our results generalize...
Maria Jankiewicz (1974)
Applicationes Mathematicae
Similarity:
Zahra Kamali, Bahram Khani Robati, Karim Hedayatian (2011)
Czechoslovak Mathematical Journal
Similarity:
In this paper, we discuss the hypercyclicity, supercyclicity and cyclicity of the adjoint of a weighted composition operator on a Hilbert space of analytic functions.
David J. Grynkiewicz (2006)
Acta Arithmetica
Similarity:
Manhas, J.S. (2007)
International Journal of Mathematics and Mathematical Sciences
Similarity: